Searching. Please wait…

Diverging Fluctuations of the Lyapunov Exponents

Abstract: We show that in generic one-dimensional Hamiltonian lattices the diffusion coefficient of the maximum Lyapunov exponent diverges in the thermodynamic limit. We trace this back to the long-range correlations associated with the evolution of the hydrodynamic modes. In the case of normal heat transport, the divergence is even stronger, leading to the breakdown of the usual single-function Family-Vicsek scaling ansatz. A similar scenario is expected to arise in the evolution of rough interfaces in the presence of suitably correlated background noise.

 Fuente: Phys. Rev. Lett. Vol. 117, Num. 03, Art. Num. 034101, (2016)

 Publisher: American Physical Society

 Publication date: 01/07/2016

 No. of pages: 5

 Publication type: Article

 DOI: 10.1103/PhysRevLett.117.034101

 ISSN: 0031-9007,1079-7114

 Spanish project: FIS2014-59462-P

 Publication Url: